G21.0: Malignant neuroleptic syndrome
You have symptoms like those that come with Parkinson’s disease.
With Parkinson’s, there is too little of the messenger substance dopamine in certain parts of the brain. The messenger dopamine is important in controlling the body’s movements, for example. A lack of the messenger dopamine makes movements more difficult. The person can then no longer execute certain movements as quickly as normal. As a result, keeping one’s balance may also become difficult. The muscles may also stiffen up. The hands often shake.
You have been given some drugs that should help with your shaking and inner agitation. These drugs can affect the amount of dopamine in the brain. As a result of these drugs you have got symptoms like those that come with Parkinson’s. However, these drugs can also cause other symptoms. For example, your heart may have beaten too quickly, you may have been sleepy, or your body may have felt far too warm.
On medical documents, the ICD code is often appended by letters that indicate the diagnostic certainty or the affected side of the body.
- G: Confirmed diagnosis
- V: Tentative diagnosis
- Z: Condition after
- A: Excluded diagnosis
- L: Left
- R: Right
- B: Both sides
Provided by the non-profit organization “Was hab’ ich?” gemeinnützige GmbH on behalf of the Federal Ministry of Health (BMG).